Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Having menstrual flow for 7 days. Given Gynae CVP. What would be the cause for this?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
i AM 37 YRS OLD WOMAN WITH 2 HEALTHY CHILDREN. i HAD MY PERIODS WHICH ARE STILL GOING ON FOR THE 7TH DAY. i HAD SEEN A FAMILY PHYSICIAN WHO HAD PRESCRIBED GYNAE CVP FOR 3 DAYS. IS IT CORRECT AND WHY THIS THING HAPPENS
Posted Mon, 22 Jul 2013 in Women's Health
 
 
Answered by Dr. Sree Gouri SR 55 minutes later
Hi,
Thanks for the query.

Menstrual flow up to 7 days can be considered as normal only.
But if you are having excessive bleeding with passage of clots etc. then that can be considered as menorrhagea.
GYNAE CVP contains iron, calcium, vitamins etc. which will help in improving the blood level in the body and general condition but may not help in treating the cause for the problem.
So you once consult gynecologist and get evaluated to find out the cause for your problem.
The general causes for menorrhagea at this age group are:
-Hormonal imbalance
-Structural causes like fibroids, polyps.
-Thyroid abnormalities etc.
By examination, ultrasound and by hormonal evaluation the possible cause can be identified and treated.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by
 
Follow-up: Having menstrual flow for 7 days. Given Gynae CVP. What would be the cause for this? 8 hours later
I am having clots in the flow. After taking four divided doses of Gynae CVP the flow was visibily controlled but I had a massive flow this morning again with clots.
 
 
Answered by Dr. Sree Gouri SR 2 hours later
Hi,

As I told Gynae CVP can help in restoring the blood loss but that may not cure the cause for your problem.
So you consult gynecologist and take anti-fibrinolytics and hormonal pills to control the bleeding first.
Then you can get evaluated to know the cause for menorrhagea and take treatment accordingly.
Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor